# SDR CALA2008121701150

- Difficulty date: December 17, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 39,875 hours, 21,140 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 3186301001035
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL ON APPROACH CAPTAIN DECLARED EMERGENCY FOR A LEFT MAIN GEAR INDICATION PROBLEM, AIRCRAFT LANDED SAFELY.  TROUBLESHOT AND FOUND LEFT MAIN LANDING GEAR GREEN INDICATOR SWITCH BAD.  REMOVED AND REPLACED LEFT MLG (GREEN) INDICATOR SWITCH PER AMM 33-11-81, OPERATIONAL CHECKS GOOD.
